MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; OPEN HEART PACK

MEDLINE INDUSTRIES INC.; OPEN HEART PACK
Catalog Number DYNJ47493D
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that when going to drape a patient, a lizard was found on the drape adhesive.The procedure being performed was a cabg with aortic valve.Reportedly, the entire operating room was torn down and a new set up was required.According to the facility, the procedure was delayed for one (1) hour and fifteen (15) minutes.It was reported that the patient was under general anesthesia when the lizard was discovered.The patient required additional anesthesia to complete the procedure.No serious injury, follow-up care, or additional medical intervention was reported.The original pack sample was reportedly discarded and was not returned to the manufacturer for evaluation.The lizard was returned to the manufacturer.No information was provided regarding the lizard's location on the drape adhesive.Due to the need for additional anesthesia, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be field.
 
Event or Problem Description
It was reported that when going to drape a patient, a lizard was found on the drape adhesive.

Common Device Name
OPEN HEART PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7374416
Report Number1423395-2018-00013
Device Sequence Number16571746
Product Code OEZ
UDI-Device Identifier10889942324743
UDI-Public10889942324743
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberDYNJ47493D
Device Lot Number17ZB3263
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;